# SDR GTIA2023031037022

- Difficulty date: March 8, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N656NK
- Make and model: Airbus A320-232
- Aircraft serial: 8400
- Aircraft time: 15,179 hours, 6,872 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNING SMELL ON APPROACH -PERFORMED OPS TEST OF PACK 1 AND 2 TEMP CONTROL IAW AMM 21-61-00-710-001, OPS TEST GOOD, NO FURTHER DEFECTS NOTED
